# SDR IPXA2016042102436

- Difficulty date: March 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, LEFT WING FIXED L/E BETWEEN XOS 795 AND XOS 829 HAS REPAIR DOUBLER GOUGED.  REPAIRED LT WING FIXED L/E BETWEEN XOS 795 AND XOS 829 IAW EA 011-5730-01-A6211-IR AND EO MD11-5730-60568-A.
